MAUDE Adverse Event Report: PRECISION SPINE, INC SURELOK MINI POSTERIOR CERVICAL/UPPER; SCREWDRIVER

PRECISION SPINE, INC SURELOK MINI POSTERIOR CERVICAL/UPPER; SCREWDRIVER
Catalog Number 04-9094
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/15/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other - evaluation in process but not yet complete.Upon completion of evaluation, a follow up report will be submitted.
 
Event or Problem Description
It was reported that a procdure was performed on (b)(6) 2023, utilizing the reform pedicle screw system.During attempts to insert a lock screw, the tip of the cap screw inserter (04-9094) broke off.The broken tip was retrieved from the screw and the procedure was completed utilizing other instrumentation readily available in the set.There was no patient injury or delay to the procedure as a result of the malfunction.
 
Event or Problem Description
It was reported that a procedure was performed on (b)(6) 2023, utilizing the reform pedicle screw system.During attempts to insert a lock screw, the tip of the cap screw inserter (04-9094) broke off.The broken tip was retrieved from the screw and the procedure was completed utilizing other instrumentation readily available in the set.There was no patient injury or delay to the procedure as a result of the malfunction.
 
Additional Manufacturer Narrative
H3 device evaluation - hexalobe tip portion not returned for evaluation.The surface of the returned portion at the point of fracture indicates a failure due to rotational shear overload.Review of device history records found twenty-four (24) pieces of lot 25352ps released for distribution on 8/12/2019 with no deviation or anomalies.Two-year complaint history reivew did not reveal a trend for reports of this nature for this part number.Given the age of instrument, 4+ years, it is determined that no corrective action is required; product exceeded its expected service life cycle.

Brand Name
SURELOK MINI POSTERIOR CERVICAL/UPPER
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer (Section G)
PRECISION SPINE, INC
2050 executive drive
pearl MS 39208
Manufacturer Contact
mike dawson
2050 executive drive
pearl, MS 39208
6014204244
MDR Report Key18314745
Report Number3005739886-2023-00064
Device Sequence Number12434910
Product Code HXX
UDI-Device Identifier00840019920650
UDI-Public00840019920650
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04-9094
Device Lot Number25352PS
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/28/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2023
Supplement Date Received by Manufacturer11/15/2023
Initial Report FDA Received Date12/12/2023
Supplement Report FDA Received Date01/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown